Østvær, Paul Arne
Periodicity in K-groups of certain fields
Rendiconti del Seminario Matematico della Università di Padova, Tome 107 (2002) , p. 1-8
Zbl 1072.19003 | MR 1926197
URL stable : http://www.numdam.org/item?id=RSMUP_2002__107__1_0

Bibliographie

[BK] S. Bloch - K. Kato, p-adic étale cohomology, Inst. Hautes Études Sci. Publ. Math., 63 (1986), pp. 107-152. Numdam | MR 849653 | Zbl 0613.14017

[BL] S. Bloch - S. Lichtenbaum, A spectral sequence for motivic cohomology, UIUC K-Theory preprint server (1995).

[FS] E. M. Friedlander - A. A. Suslin, The spectral sequence relating algebraic K-theory to motivic cohomology, UIUC K-Theory preprint server (1999). Numdam | MR 1949356

[Hi] R. Hirshon, On cancellations in groups, Amer. Math. Monthly, 76 (1969), pp. 1037-1039. MR 246971 | Zbl 0186.03801

[Ka1] B. Kahn, Deux théorèmes de comparaison en cohomologie étale; applications, Duke Math. J., 69 (1993), pp. 137-165. MR 1201695 | Zbl 0789.14014

[Ka2] B. Kahn, On the Lichtenbaum-Quillen conjectures, Algebraic K-theory and algebraic topology (P. G. Goerss and J. F. Jardine, eds.), NATO ASI Series C, vol. 407, Kluwer, 1993, pp. 147-166. MR 1367295 | Zbl 0885.19004

[Le1] M. Levine, The indecomposable K3 of fields, Ann. Scient. Éc. Norm. Sup., T.22 (1989), pp. 255-344. Numdam | MR 1005161 | Zbl 0705.19001

[Le2] M. Levine, K-theory and motivic cohomology of schemes, UIUC K-Theory preprint server (1999). MR 1744925

[MS] A. S. Merkurjev - A. A. Suslin, The group K3 for a field, Math. USSR Izv., 36 (1991), pp. 541-565. MR 1072694 | Zbl 0725.19003

[Mi] J. Milnor, Algebraic K-theory and quadratic forms, Invent. Math., 9 (1970), pp. 318-344. MR 260844 | Zbl 0199.55501

[RW] J. Rognes - C. A. Weibel, Two-primary algebraic K-theory of rings of integers in number fields, J. Amer. Math. Soc., 13 (2000), pp. 1-54. MR 1697095 | Zbl 0934.19001

[Se] J.-P. Serre, Galois cohomology, Springer Verlag, 1997. MR 1466966 | Zbl 0902.12004

[Su1] A. A. Suslin, On the K-theory of algebraically closed fields, Invent. Math., 73 (1983), pp. 241-245. MR 714090 | Zbl 0514.18008

[Su2] A. A. Suslin, Algebraic K-theory and motivic cohomology, Proc. Intern. Congress Math., Zürich 1994, Birkhäuser, 1995, pp. 342-351. MR 1403935 | Zbl 0841.19003

[Su3] A. A. Suslin, Higher Chow groups and étale cohomology, Cycles, transfers and motivic homology theories, Annals of Math. Studies, 143, Princeton University Press, 1999. MR 1764203 | Zbl 1019.14001

[SV] A. A. Suslin - V. Voevodsky, The Bloch-Kato conjecture and motivic cohomology with finite coefficients, The arithmetic and geometry of algebraic cycles, NATO ASI Series C, vol. 548, Kluwer, 2000, pp. 117-189. MR 1744945 | Zbl 1005.19001

[Vo] V. Voevodsky, The Milnor conjecture, Preprint (1996).

[We] C. A. Weibel, Lecture IX, Bloch's higher Chow groups, Algebraic K-theory and its applications, World Scientific, 1999, pp. 95-104.